American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Giovanni Alessandrini and Sergio Vessella. Remark on the strong unique continuation property for parabolic operators. Proc. Amer. Math. Soc. 132 (2004) 499-501. MR 2022375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Azmy S. Ackleh and Lan Ke. Existence-uniqueness and long time behavior for a class of nonlocal nonlinear parabolic evolution equations. Proc. Amer. Math. Soc. 128 (2000) 3483-3492. MR 1778276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joachim Escher and Gieri Simonett. The volume preserving mean curvature flow near spheres. Proc. Amer. Math. Soc. 126 (1998) 2789-2796. MR 1485470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Evgenios P. Avgerinos and Nikolaos S. Papageorgiou. Random nonlinear evolution inclusions in reflexive Banach spaces . Proc. Amer. Math. Soc. 104 (1988) 293-299. MR 958086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1